`a`
Journal of Industrial and Management Optimization (JIMO)
 

On optimality conditions and duality for non-differentiable interval-valued programming problems with the generalized $(F,\rho)$-convexity
Page number are going to be assigned later 2017

doi:10.3934/jimo.2017081      Abstract        References        Full text (364.7K)      

Xiuhong Chen - School of Digital Media, Jiangnan University, Wuxi 214122, Jiangsu, China (email)
Zhihua Li - School of Internet of Things, Jiangnan University, Wuxi 214122, Jiangsu, China (email)

1 A. K. Bhurjee and S. K. Padhan, Optimality conditions and duality results for non-differentiable interval optimization problems, J. Appl. Math. Comput., 50 (2016), 59-71.       
2 Y. Chalco-Cano, W. A. Lodwick and A. Rufian-Lizana, Optimality conditions of type KKT for optimization problem with interval-valued object function via generalized derivative, Fuzzy Optim. Decis. Making, 12 (2013), 305-322.       
3 S. Chanas and D. Kuchta, Multiobjective programming in optimization of interval objective functions-A generalized approach, Eur. J. Oper. Res., 94 (1996) 594-598.
4 X. H. Chen, Optimality and duality for the multiobjective fractional programming with the generalized $(F,\rho)$ convexity, J. Math. Anal. Appl., 273 (2002), 190-205.       
5 F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, 1983.       
6 B. D. Craven, Invex functions and constrained local minima, Bull. Austral. Math. Soc., 24 (1981), 357-366.       
7 I. V. Girsanov, Lectures on Mathematical Theory of Extremum Problems, Springer-Verlag, New York, 1972.       
8 M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1981), 545-550.       
9 M. Hukuhara, Integration des applications mesurables dont la valeur est un compact convexe, Funkcialaj Ekvacioj, 10 (1967), 205-223.       
10 H. Ishibuchi and H. Tanaka, Multiobjective programming in optimization of the interval objective function, Eur. J. Oper. Res., 48 (1990), 219-225.
11 A. Jayswal, I. Ahmad and J. Banerjee, Nonsmooth interval-valued optimization and saddle-point optimality criteria, Bull. Malays. Math. Sci. Soc., 39 (2016), 1391-1411.       
12 A. Jayswal, I. Stancu-Minasian and I. Ahmad, On sufficiency and duality for a class of interval-valued programming problems, Appl. Math. Comput., 218 (2011), 4119-4127.       
13 A. Jayswal, I. Stancu-Minasian, J. Banerjee and A. M. Stancu, Sufficiency and duality for optimization problems involving interval-valued invex functions in parametric form, An. Inter. J. Oper. Res., 15 (2015), 137-161.
14 A. Jayswal, I. Stancu-Minasian and J. Banerjee, On interval-valued programming problem with invex functions, J. Nonlin. and Conv. Anal., 17 (2016), 549-567.       
15 C. Jiang, X. Han, G. R. Liu and G. P. Liu, A nonlinear interval number programming method for uncertain optimization problems, Eur. J. Oper. Res., 188 (2008), 1-13.       
16 C. Li, G. Zhang, J. Yi and M. Wang, Uncertainty degree and modeling of interval type-2 fuzzy sets: definition, method and application, Comput. Math. Appl., 66 (2013), 1822-1835.       
17 F. Mr├íz, Calculating the exact bounds of optimal values in LP with interval coefficients, Ann. Oper. Res., 81 (1998), 51-62.       
18 J. A. Sanz, M. Galar, A. Jurio, A. Brugos, M. Pagola and H. Bustince, Medical diagnosis of cardiovascular diseases using an interval-valued fuzzy rule-based classification system, Appl. Soft Comput., 20 (2014), 103-111.
19 M. Schechter, More on subgradient duality, J. Math. Anal. Appl., 71 (1979), 251-262.       
20 A. Sengupta and T. K. Pal, On comparing interval numbers, Eur. J. Oper. Res., 127 (2000), 28-43.       
21 A. L. Soyster, Inexact linear programming with generalized resource sets, Eur. J. Oper. Res., 3 (1979), 316-321.       
22 A. M. Stancu, Mathematical Programming with Type-I Functions, Matrix Romania, Bucharest, 2013.
23 R. E. Steuer, Algorithms for linear programming problems with interval objective function coefficients, Math. Oper. Res., 6 (1981), 333-348.       
24 Y. Sun and L. Wang, Optimality conditions and duality in nondifferentiable interval-valued programming, J. Ind. Manag. Optim., 9 (2013), 131-142.       
25 B. Urli and R. Nadeau, PROMISE/scenarios: An interactive method for multiobjective stochastic linear programming under partial uncertainty, Eur. J. Oper. Res., 155 (2004), 361-372.       
26 H. C. Wu, The Karush-Kuhn-Tucker optimality conditions in an optimization problem with interval-valued objective function, Eur. J. Oper. Res, 176 (2007), 46-59.       
27 H. C. Wu, The Karush-Kuhn-Tucker optimality conditions in multiobjective programming problems with intervalued objective functions, Eur. J. Oper. Res., 196 (2009), 49-60.       
28 H. C. Wu, On interval-valued nonlinear programming problems, J. Math. Anal. Appl., 338 (2008), 299-316.       
29 H. C. Wu, Wolfe duality for interval-valued optimization, J. Optim. Theory Appl., 138 (2008), 497-509.       

Go to top